# SDR DALA2024122311933

- Difficulty date: December 17, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N801DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31912
- Aircraft time: 34,906 hours, 13,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6610773) AISLE EMERG LIGHTS ABOVE 11 & 15ABC INOP. R/R'D BATTERY PACK (M2335) PER B737 AMM 33-51. OPS CK GOOD.
